# SDR ASAA2022011237139

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 54,613 hours, 16,309 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR PAINTS WEATHER AT THE 2 OCLOCK POSITION WITH CLEAR SKYS. GROUNDED - YES. TAXI AIRCRAFT TO TAXI WAY ON OPEN FIELD WITH NO OBSTRUCTED VIEW, PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE WITH NO FAULT B737-800 FIM 34-43 TASK 801, WEATHER RADAR OPS TEST GOOD NO FAULT NOTED B737-800 AMM 34-43-00-710-802-001.
